• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Kamlesh

Nose Bleeding

3 posts in this topic

Recently I have been having nose bleeding 2-4 times a week. I take cellcept 2000 mg a day.

Any thing I can do?

 

Kamlesh


Kind regards,

 

Kamlesh

 

 

Share this post


Link to post
Share on other sites

Hi, Kamlesh. I have no personal experience with Cellcept, but from a quick internet search on Cellcept, I see that nosebleeds are a side effect for which you should contact your doctor right away. He or she will be able to give you the best advice on this.


Warm wishes,

Jefa

 

Carrie Maddoux

(Retired)ISN Sclero Forums Support Specialist

(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

I think it's a great idea to call your doctor. When I was little I had really bad nosebleeds and I had to have my nose cautherized and that helped. I hope things will settle down for you.

Nan

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now